# SDR ASAA2020117047370

- Difficulty date: December 30, 2023
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 71,301 hours, 37,262 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A240523
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZ STAB, STIFFENER ON FWD SPAR AT STAB STA 166.30 GOUGED AND DENTED. GROUNDED - YES. REMOVE SPAR WEB, FABRICATE NEW STIFFENER AND REPLACE. REINSTALL WEB.  REF ASA EA 700-55EA-26445 AND BOEING DWG 182A2401.
